International Journal of Scientific and Research Publications

IJSRP, Volume 6, Issue 12, December 2016 Edition [ISSN 2250-3153]


On total regularity of the join of two interval valued fuzzy graphs
      Souriar Sebastian and Ann Mary Philip
Abstract: In this paper, we define the total degree (TD) of a vertex in the join of two interval valued fuzzy graphs (IVFGs) and investigate their totally regular property (TRP). In general, the join of two totally regular IVFGs need not be a totally regular interval valued fuzzy graph (TRIVFG). We obtain some necessary and sufficient conditions for the join of two TRIVFGs to be totally regular.

Reference this Research Paper (copy & paste below code):

Souriar Sebastian and Ann Mary Philip (2018); On total regularity of the join of two interval valued fuzzy graphs; Int J Sci Res Publ 6(12) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1216.php?rp=P606041
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.